# SDR B3OR20020001

- Difficulty date: January 22, 2002
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- Aircraft time: 8,313 hours, 4,988 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 99121943
- Condition: Stuck
- Location: Hyd System
- Part time: 550 hours, 200 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

A GROUND RUN WAS PERFORMED ON THE AIRCRAFT PRIOR TO A SCHEDULED LAUNCH.UPON ENGINE SHUTDOWN THE MECHANIC NOTICED THAT THE "HYDRAULIC PRESSURE LOW" LIGHT ON THE RIGHT HAND ENGINE DID NOT ILLUMINATE.DURING TROUBLE-SHOOTING, IT WAS DICOVERED THAT THE RIGHT HAND HYDRAULIC FLOW SWITCH WAS STICKING, AND CAUSING AN INTERMITTENT INDICATION ON THE CAUTION PANEL.THE FLOW SWITCH WAS REPLACED AND THE AIRCRAFT PUT BACK INTO SERVICE.
